Put cream on lower stomach area an now have reddish purple dry burning, redness going down my legs. Dry mouth, body aching feeling pain all over lower body, cant walk or want to move. What do I put on this or take to help?
Johnnie; Yes these are rare reactions, First if you did not call the doctor today to see what to do, You could always call the Pharmacist and see what he or she says. But being this late you should talk to the doctor and make sure the doctor knows you have a bad allergy to this in the meantime don't use anymore. and if they give you another cream just a suggestion only put it in one area of your leg or arm and see what it does in 6 hours or so before you rub it all over and it is always a very thin film more does not mean better. good luck to you Chuck1957
- Betamethasone Information for Consumers
- Betamethasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Betamethasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2013 • 1 answer
Posted 22 Apr 2013 • 2 answers
Posted 22 Sep 2014 • 2 answers
Posted 17 Jun 2016 • 1 answer
Posted 5 May 2017 • 7 answers